zbMATH — the first resource for mathematics

Translationally homogeneous statistical solutions and individual solutions with infinite energy of a system of Navier-Stokes equations. (English) Zbl 0412.35078

35Q30 Navier-Stokes equations
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
76D05 Navier-Stokes equations for incompressible viscous fluids
76F05 Isotropic turbulence; homogeneous turbulence
35A35 Theoretical approximation in context of PDEs
Full Text: DOI
[1] S. L. Sobolev, Applications of Functional Analysis in Mathematical Physics, Amer. Math. Soc. (1969). · Zbl 0233.42013
[2] M. I. Vishik and A. V. Fursikov, ?Homogeneous statistical solutions of the Navier-Stokes system,? Usp. Mat. Nauk,32, No. 5, 179-180 (1977). · Zbl 0363.35033
[3] M. I. Vishik and A. V. Fursikov, ?Homogeneous statistical solutions of parabolic systems of differential equations and of the Navier-Stokes system,? Ann. Scuola Norm. Sup. Pisa, Ser. IV,4, No. 3, 531-576 (1977).
[4] O. A. Ladyzhenskaya, Mathematical Theory of Viscous Incompressible Flow, Gordan and Breach (1969). · Zbl 0184.52603
[5] K. Yosida, Functional Analysis, Springer-Verlag, New York (1971). · Zbl 0217.16001
[6] I. I. Gikhman and A. V. Skorokhod, The Theory of Stochastic Processes, Springer-Verlag (1975). · Zbl 0348.60042
[7] G. E. Shilov, Mathematical Analysis, A Special Course, Pergamon (1965). · Zbl 0137.26203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.